# SDR IPXA2019092347086

- Difficulty date: September 22, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 61,402 hours, 13,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMERG LT TEST ON PRE FLIGHT. GET LEVEL 1 ALERT. "EMER LT BATT 1 LO". ITEM PLACED ON MEL 33-50-4, ACCOMPLISHED DNP 33-50-4  OK FOR SVC. REPLACED EMERGENCY POWER SUPPLY IAW MM 33-51-01-401. OPS TEST GOOD. THIS CLEARS M683993
